# SDR QR9R2023052500003

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723899769
- Aircraft time: 3,324 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 702
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRIPLE TACHOMETER FAILED IN FLIGHT. REMOVED AND REPLACED TRIPLE INDICATOR; MOC SUCCESSFULLY COMPLETED.
